Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Will multivitamin tablet stuck in throat dissolve by itself?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 1109 Questions
Question
I was taking a multi vitamin and began coughing and it didn't go down my throat, but instead I think it is lodged in the area for breathing. I can breath okay, but I can feel the vitamin is there and I can 'taste' the vitamin when I exhale. When I cough by lungs burn. Will this dissolve or should I see a doctor.
Posted Fri, 3 Jan 2014 in General Health
 
 
Answered by Dr. Manjeth Kumar G 1 hour later
Brief Answer: Xray, Endoscopy, Laryngoscopy. Detailed Answer: Hello, As you are breathing normally, Nothing to worry about. But you feel the vitamin tablet taste and burning sensation in lung, it need further evaluation. Your vitamin tablet may get punctured in throat region and gone into esophagus and then into stomach. This may also cause the taste of the vitamin tablet. Any way you need further evaluation to confirm whether you have any foreign body or not. Further evaluation and examination is necessary because of following reasons. 1. Perforation of esophagus or throat 2. Bleeding 3. Infection You may need indirect laryngoscopy and/or fibre-optic examination of the pharynx, X-ray and Upper GI Endoscopy. Please consult your treating physician for further management. Hope this helps. Please reply for further queries. Wishing you good health.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor